# SDR SWIA201126657

- Difficulty date: June 28, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 20,434 hours, 17,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FORWARD EMERGENCY EXIT LIGHT IS OUT.  (FLT 5231)  RELAMPED EMERGENCY LIGHT.
